# SDR TIMA20160822014

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 23,640 hours, 36,159 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9912002087
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 23,640 hours, 36,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LEADING EDGE CENTER SECTION WAS FOUND TO HAVE CORROSION ON SKIN BETWEEN BONDED LAYERS DURING MAINTENANCE.
